Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 24 de mayo de 2024
  

A geometry on the space of probabilities (II). Projective spaces and exponential families.

Título inglés A geometry on the space of probabilities (II). Projective spaces and exponential families.
Título español Una geometría en el espacio de probabilidades (II). Espacios proyectivos familias exponenciales.
Autor/es Gzyl, Henryk ; Recht, Lázaro
Organización Dep. Estadíst. Univ. Carlos III Madrid, Madrid, España;Dep. Estadíst. Comput. Científ. Univ. Simón Bolívar, Caracas, Venezuela;Dep. Mat. Univ. Simón Bolívar, Caracas, Venezuela
Revista 0213-2230
Publicación 2006, 22 (3): 833-849, 19 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this note we continue a theme taken up in part I, see [Gzyl and Recht: The geometry on the class of probabilities (I). The finite dimensional case. Rev. Mat. Iberoamericana 22 (2006), 545-558], namely to provide a geometric interpretation of exponential families as end points of geodesics of a non-metric connection in a function space. For that we characterize the space of probability densities as a projective space in the class of strictly positive functions, and these will be regarded as a homogeneous reductive space in the class of all bounded complex valued functions. We shall develop everything in a generic C*-algebra setting, but shall have the function space model in mind.
Clasificación UNESCO 120201 ; 120404 ; 120800
Palabras clave español C*-álgebras ; Espacios de probabilidad ; Geodésicas ; Espacio proyectivo ; Familia exponencial ; Geometría diferencial global
Código MathReviews MR2320403
Código Z-Math Zbl pre05149120
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es